MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET MP - 12; OXIMETER

MASIMO - 40 PARKER RD SET MP - 12; OXIMETER
Model Number 4083-9
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned cable was evaluated.External visual inspection showed slight discoloration on the m15 connector.The cable failed continuity testing due to an open connection on the inner shield inside the rd15 connector.The cable was connected to a known working monitor and a "no sensor" error message was displayed, the sensor led did not illuminate.Additionally a sensor was connected and disconnected from the cable five times and no sparks were observed.
 
Event or Problem Description
The customer reported that when a sensor was plugged into the cable, there was a spark, and the cable has burn marks on it.No patient impact or consequences were reported.

Brand Name
RD SET MP - 12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7962341
Report Number2031172-2018-00505
Device Sequence Number19146246
Product Code DQA
UDI-Device Identifier00843997009782
UDI-Public00843997009782
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4083-9
Device Catalogue Number4083
Device Lot Number16J2E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1